# SDR UPS02438649

- Difficulty date: May 31, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - RT NR 4 DOOR FWD LWR CORNER CUTOUT REVEAL CRACKED.  R4 DOOR LOWER CORNER REVEAL REPAIRED AS PER SRM 53-10-04 FIG 84.
